MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a navitor valve was selected for implant using a large flexnav delivery system (ds).Pre-implant balloon valvuloplasty (pre-bav) was performed using an unspecified balloon.The same wire was reported to be used for pre-bav, pacing, and the valve implant procedure.During the procedure, the valve was able to be implanted.Upon removal of the ds, it was difficult to remove, and it was removed together with a xs, circulo guidewire.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was reported to be discharged.
 
Additional Manufacturer Narrative
An event of stuck guidewire in the delivery system was reported.The investigation into the returned device confirmed the stuck guidewire in the delivery system.The radiopaque tip and valve capsule were observed to contain bent damage, which is consistent with damage during use.The inner shaft was noted to have an accordion damage, likely a result of the attempts to remove the guidewire.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information received, the cause of the reported event could not conclusively be determined.However, an exception was initiated to evaluate the reported issue.The investigation identified the root cause as variability in guidewire coil behavior, which can interfere with flexnav delivery system crimps¿leading to advancement or removal issues.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50012948
Report Number2135147-2026-05060
Device Sequence Number9489481
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11238330
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11238330
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Circulo-XS
Patient SexUnknown